Optical solitons in fiber Bragg gratings with quadratic-cubic law of nonlinear refractive index and cubic-quartic dispersive reflectivity


Creative Commons License

Zayed E. M. E. , Alngar M. E. M. , Biswas A., EKİCİ M. , Khan S., Alzahrani A. K. , ...More

Proceedings of the Estonian Academy of Sciences, vol.71, no.2, pp.165-177, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.3176/proc.2022.2.05
  • Title of Journal : Proceedings of the Estonian Academy of Sciences
  • Page Numbers: pp.165-177
  • Keywords: solitons, cubic-quartic, Bragg gratings, DUAL-CORE SYSTEM, TRAVELING-WAVE REDUCTION, CONSERVATION-LAWS, GENERAL-SOLUTION, POWER-LAW, STABILITY, EQUATION, PERTURBATION

Abstract

© 2022 Authors.This paper recovers cubic-quartic perturbed solitons in fiber Bragg gratings with quadratic-cubic law nonlinear refractive index. The unified Riccati equation expansion method and the modified Kudryashov’s approach make this retrieval of soliton solutions possible. The parameter constraints, for the existence of such solitons, are also presented.